# SDR AALA202207267991

- Difficulty date: July 23, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 23,819 hours, 11,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 25 SEAT MOUNTED EMERGENCY LIGHT OUT UPON INSPECTION, FOUND CONNECTOR 7260VC9 LOOSE ON SIDEWALL. RE-SEATED CONNECTOR, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00..
